# SDR UALA2010090303260

- Difficulty date: September 1, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 41,461 hours, 5,293 cycles
- Engine: Pwa PW4090
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 568129115004
- Part serial: 156
- Condition: Faulty
- Location: Boost Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP R FWD RT FWD FUEL PUMP OUTPUT PRESSURE IS LOW. FOUND HEAT DAMAGE BETWEEN THE BOOST PUMP ELEC CONNECTOR PLUG AND FUEL BOOST PUMP.  REPLACED BOOST PUMP CONNECTOR DM28201 WITH 280W0002-1 FOLLOWED MM AND MT28-UA10. DEACTIVATED THE PUMP IAW MEL. REPLACED RT FWD FUEL BOOST PUMP. OPS TEST OK. ALSO NO FOUND EXTERNAL FUEL LEAK.  CONDITION OK.
